Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Warped product submanifolds of cosymplectic manifolds

Khan, Khalid Ali, Khan, Viqar Azam and Siraj-Uddin (2008). Warped product submanifolds of cosymplectic manifolds. Balkan Journal of Geometry and its Applications,13(1):55-65.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar

Title Warped product submanifolds of cosymplectic manifolds
Author Khan, Khalid Ali
Khan, Viqar Azam
Siraj-Uddin
Journal Name Balkan Journal of Geometry and its Applications
Publication Date 2008
Volume Number 13
Issue Number 1
ISSN 1224-2780   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-43049092643
Start Page 55
End Page 65
Total Pages 11
Place of Publication Romania
Publisher Universitatea Politehnica din Bucuresti * Department of Mathematics
Abstract Cosymplectic manifolds provide a natural setting for time dependent mechanical systems as they are locally product of a Kaehler manifold and a one dimensional manifold. Thus study of warped product submanifolds of cosymplectic manifolds is significant. In this paper we have proved results on the non-existence of warped product submanifolds of certain types in cosymplectic manifolds.
Keywords Cosymplectic manifold
Generic warped product
Semi-slant submanifold
Warped product
Description for Link Link to publisher's version
URL http://www.mathem.pub.ro/bjga/v13n1/B13-1-KH.pdf
 
Versions
Version Filter Type
Access Statistics: 33 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 18:08:37 CST by Anthony Hornby